Topological Modal Logics Satisfying Finite Chain Conditions

Notre Dame Journal of Formal Logic 39 (3):406-421 (1998)
  Copy   BIBTEX

Abstract

We modify the semantics of topological modal logic, a language due to Moss and Parikh. This enables us to study the corresponding theory of further classes of subset spaces. In the paper we deal with spaces where every chain of opens fulfils a certain finiteness condition. We consider both a local finiteness condition relevant to points and a global one concerning the whole frame. Completeness of the appearing logical systems, which turn out to be generalizations of the well-known modal system G, can be obtained in the same manner as in the case of the general subset space logic. It is our main purpose to show that the systems differ with regard to the finite model property

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,197

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2010-08-24

Downloads
13 (#1,040,625)

6 months
5 (#647,370)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Topological reasoning and the logic of knowledge.Andrew Dabrowski, Lawrence S. Moss & Rohit Parikh - 1996 - Annals of Pure and Applied Logic 78 (1-3):73-110.
Modal Logic and Self-Reference.Albert Visser & Craig Smorynski - 1989 - Journal of Symbolic Logic 54 (4):1479.
Knowledge on treelike spaces.Konstantinos Georgatos - 1997 - Studia Logica 59 (2):271-301.

Add more references